# SDR 9612659936

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE AT FORWARD ENTRY DOOR AND BOTH AFT OVERWING DOORS INOPERATIVE.  REPLACED FUSE AT ENTRY DOOR AND REPLACED BATTERIES IN PACKS AT BOTH OVERWING EXITS, ALL OPERATIONAL CHECKS GOOD.
